Alert archive / Kansas / High Wind Warnings in 2006
High Wind Warning 6, NWS Goodland, KS
NWS Goodland, KS issued this high wind warning at Oct 26, 2006, 3:57 AM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 7 counties in Kansas; Dundy County, Nebraska. It took effect at Oct 26, 2006, 9:00 AM MDT. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 26, 2006, 3:57 AM MDT (09:57 UTC)
- In effect from
- Oct 26, 2006, 9:00 AM MDT
- Expired
- Oct 26, 2006, 2:26 PM MDT
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Greeley County, KS, Logan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 17 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 1:39 PM MDT | SNOW 2 | Aroya, CO | 1 TO 2 INCHES OF SNOW WITH 4 INCH SNOW DRIFTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 2294 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 260957 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 357 AM MDT THU OCT 26 2006 ...VERY WINDY ACROSS THE TRI-STATE AREA TODAY AND TONIGHT... .A STRONG STORM SYSTEM WILL MOVE EAST OF THE ROCKIES AND DEEPEN RAPIDLY OVER THE NORTHERN TEXAS PANHANDLE TODAY BEFORE MOVING INTO CENTRAL OKLAHOMA TONIGHT. VERY STRONG NORTH WINDS ARE EXPECTED ACROSS THE TRI-STATE AREA TODAY AND TONIGHT. THE STRONGEST WINDS ARE EXPECTED WEST OF A LINE FROM LEOTI KANSAS TO BENKELMAN NEBRASKA. ALSO WIDESPREAD DENSE FOG WILL CONTINUE UNTIL MID MORNING ACROSS MUCH OF THE TRI-STATE AREA. COZ090>092-KSZ001-013-014-027-028-041-042-NEZ079-261600- /O.UPG.KGLD.HW.A.0002.061026T1200Z-061027T0000Z/ /O.NEW.KGLD.HW.W.0006.061026T1500Z-061027T0600Z/ /O.CON.KGLD.FG.Y.0006.000000T0000Z-061026T1600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-THOMAS-WALLACE- LOGAN-GREELEY-WICHITA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN 457 AM CDT THU OCT 26 2006 /357 AM MDT THU OCT 26 2006/ ...HIGH WIND WARNING IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO MIDNIGHT MDT /1 AM CDT/ TONIGHT... ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT /11 AM CDT/ THIS MORNING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO MIDNIGHT MDT /1 AM CDT/ TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT /11 AM CDT/ THIS MORNING. WIDESPREAD DENSE FOG WILL CONTINUE THROUGH MID MORNING. VISIBILITIES OF 1/4 OF A MILE OR LESS CAN BE EXPECTED. VISIBILITIES SHOULD GRADUALLY IMPROVE AS THE FOG LIFTS LATER THIS MORNING. NORTH WINDS ARE EXPECTED TO INCREASE TO AROUND 45 MPH WITH GUSTS TO NEAR 60 MPH POSSIBLE TODAY. WINDS WILL GRADUALLY DECREASE SOME AROUND MIDNIGHT. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW BEAMS AND DRIVE DEFENSIVELY. $$ KSZ029-261600- /O.UPG.KGLD.HW.A.0002.061026T1200Z-061027T0000Z/ /O.NEW.KGLD.WI.Y.0030.061026T1800Z-061027T0600Z/ /O.CON.KGLD.FG.Y.0006.000000T0000Z-061026T1600Z/ GOVE- INCLUDING THE CITY OF...QUINTER 457 AM CDT THU OCT 26 2006 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. WIDESPREAD DENSE FOG WILL CONTINUE THROUGH MID MORNING. VISIBILITIES OF 1/4 OF A MILE OR LESS CAN BE EXPECTED. VISIBILITIES SHOULD GRADUALLY IMPROVE AS THE FOG LIFTS LATER THIS MORNING. NORTH WINDS ARE EXPECTED TO INCREASE TO AROUND 35 MPH WITH GUSTS TO NEAR 50 MPH POSSIBLE TODAY. WINDS WILL GRADUALLY DECREASE SOME AROUND MIDNIGHT. A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW BEAMS AND DRIVE DEFENSIVELY. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ KSZ002>004-015-016-NEZ080-081-261600- /O.NEW.KGLD.WI.Y.0030.061026T1800Z-061027T0600Z/ /O.CON.KGLD.FG.Y.0006.000000T0000Z-061026T1600Z/ RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...HOXIE... HILL CITY...TRENTON...MCCOOK 457 AM CDT THU OCT 26 2006 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. WIDESPREAD DENSE FOG WILL CONTINUE THROUGH MID MORNING. VISIBILITIES OF 1/4 OF A MILE OR LESS CAN BE EXPECTED. VISIBILITIES SHOULD GRADUALLY IMPROVE AS THE FOG LIFTS LATER THIS MORNING. NORTH WINDS ARE EXPECTED TO INCREASE TO AROUND 35 MPH WITH GUSTS TO NEAR 50 MPH POSSIBLE TODAY. WINDS WILL GRADUALLY DECREASE SOME AROUND MIDNIGHT. A DENSE FOG ADVISORY MEANS VISIBILITY WILL FREQUENTLY BE LESS THAN ONE QUARTER MILE IN FOG. IF DRIVING...SLOW DOWN AND BE PREPARED FOR SUDDEN DROPS IN VISIBILITY...ESPECIALLY NEAR RIVERS...CREEKS AND LOW LYING AREAS. USE YOUR HEADLIGHTS ON LOW BEAMS AND DRIVE DEFENSIVELY. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ FS
2 follow-up statements
000 WWUS73 KGLD 261558 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 958 AM MDT THU OCT 26 2006 ...VERY WINDY ACROSS THE TRI-STATE AREA TODAY AND TONIGHT... .A STRONG STORM SYSTEM WILL MOVE EAST OF THE ROCKIES AND DEEPEN RAPIDLY OVER THE NORTHERN TEXAS PANHANDLE TODAY BEFORE MOVING INTO CENTRAL OKLAHOMA TONIGHT. VERY STRONG NORTH WINDS ARE EXPECTED ACROSS THE TRI-STATE AREA TODAY AND TONIGHT. THE STRONGEST WINDS ARE EXPECTED WEST OF A LINE FROM LEOTI KANSAS TO BENKELMAN NEBRASKA. ALSO WIDESPREAD DENSE FOG WILL CONTINUE UNTIL MID MORNING ACROSS MUCH OF THE TRI-STATE AREA. COZ090>092-KSZ001-013-014-027-028-041-042-NEZ079-270000- /O.EXP.KGLD.FG.Y.0006.000000T0000Z-061026T1600Z/ /O.CON.KGLD.HW.W.0006.000000T0000Z-061027T0600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-THOMAS-WALLACE- LOGAN-GREELEY-WICHITA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN 1058 AM CDT THU OCT 26 2006 /958 AM MDT THU OCT 26 2006/ ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM MDT /11 AM CDT/ THIS MORNING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT... THE DENSE FOG ADVISORY WILL EXPIRE AT 10 AM MDT /11 AM CDT/ THIS MORNING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT. WIDESPREAD RAIN SHOWERS HAVE MOVED INTO THE AREA...ALLOWING VISIBILITIES TO IMPROVE. ALTHOUGHPATCHYY FOG WILL PERSIST THROUGH MUCH OF THE DAY...WIDESPREAD DENSE FOG IS NO LONGER EXPECTED. NORTH WINDS WILL STRENGTHEN TO AROUND 35 MPH WITH GUSTS UP TO 60 MPH POSSIBLE THIS AFTERNOON AND EARLY EVENING. THESE STRONG WINDS WILL MAKE TRAVELING DIFFICULT...AND EXTRA CAUTION WILL NEED TO BE USED TODAY. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ KSZ002>004-015-016-029-NEZ080-081-270000- /O.EXP.KGLD.FG.Y.0006.000000T0000Z-061026T1600Z/ /O.CON.KGLD.WI.Y.0030.061026T1800Z-061027T0600Z/ RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-GOVE-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...HOXIE... HILL CITY...QUINTER...TRENTON...MCCOOK 1058 AM CDT THU OCT 26 2006 ...DENSE FOG ADVISORY WILL EXPIRE AT 11 AM CDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... THE DENSE FOG ADVISORY WILL EXPIRE AT 11 AM CDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. WIDESPREAD RAIN SHOWERS HAVE MOVED INTO THE AREA...ALLOWING VISIBILITIES TO IMPROVE. ALTHOUGHPATCHYY FOG WILL PERSIST THROUGH MUCH OF THE DAY...WIDESPREAD DENSE FOG IS NO LONGER EXPECTED. NORTH WINDS WILL STRENGTHEN TO AROUND 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. THESE STRONG WINDS WILL MAKE TRAVELING DIFFICULT...AND EXTRA CAUTION WILL NEED TO BE USED TODAY. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 262026 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 226 PM MDT THU OCT 26 2006 .A STRONG LOW PRESSURE SYSTEM CONTINUES TO SLOWLY DRIFT TO TH EAST ALONG THE KANSAS AND OKLAHOMA BORDER. A STRONG PRESSURE GRADIENT ASSOCIATED WITH THIS SYSTEM WILL SPREAD STRONG NORTHERLY WINDS ACROSS MUCH OF THE AREA THROUGH THE EVENING. COZ090>092-KSZ001-013-014-027-028-041-042-NEZ079-270600- /O.CAN.KGLD.HW.W.0006.000000T0000Z-061027T0600Z/ /O.EXA.KGLD.WI.Y.0030.000000T0000Z-061027T0600Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-SHERMAN-THOMAS-WALLACE- LOGAN-GREELEY-WICHITA-DUNDY- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...GOODLAND...COLBY... SHARON SPRINGS...OAKLEY...TRIBUNE...LEOTI...BENKELMAN 326 PM CDT THU OCT 26 2006 /226 PM MDT THU OCT 26 2006/ ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHERLY WINDS OF 25 TO 35 MPH WITH A FEW GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE THROUGH THE LATE AFTERNOON AND THROUGHOUT THE EVENING AS A STRONG LOW PRESSURE SYSTEM MOVES AWAY FROM THE AREA. ALTHOUGH WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS...STRONG WINDS CAN STILL MAKE TRAVEL DIFFICULT. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ KSZ003-004-NEZ080-081-262130- /O.CAN.KGLD.WI.Y.0030.000000T0000Z-061027T0600Z/ DECATUR-NORTON-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...OBERLIN...NORTON...TRENTON...MCCOOK 326 PM CDT THU OCT 26 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND ADVISORY. WINDS HAVE WEAKENED ACROSS AND ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT...NORTHERLY WINDS BETWEEN 15 AND 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED IN THE EVENING. $$ KSZ002-015-016-029-270600- /O.CON.KGLD.WI.Y.0030.000000T0000Z-061027T0600Z/ RAWLINS-SHERIDAN-GRAHAM-GOVE- INCLUDING THE CITIES OF...ATWOOD...HOXIE...HILL CITY...QUINTER 326 PM CDT THU OCT 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. NORTH WINDS OF 25 TO 35 MPH WILL CONTINUE THROUGH THE AFTERNOON AND EVENING ACROSS THE AREA. WINDS WILL OCCASIONALLY GUST AS HIGH AS 50 MPH...AND THESE SUDDEN WIND SHIFTS MAY MAKE TRAVEL HAZARDOUS...ESPECIALLY ON EAST TO WEST ORIENTED ROADS. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind warning went out at Oct 26, 2:53 AM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 26, 2:53 AM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
253 AM MDT THU OCT 26 2006
.DISCUSSION...THE MAIN UPPER LOW MOVES INTO THE NORTHERN TEXAS
PANHANDLE TODAY AND INTO CENTRAL/EASTERN OKLAHOMA THURSDAY NIGHT.
THE CENTRAL PLAINS WILL BE UNDER THE INFLUENCE OF NORTHWEST FLOW
FRIDAY AND CONTINUING THROUGH SATURDAY NIGHT. SURFACE LOW PRESSURE
CURRENTLY IN THE NORTHEAST TEXAS PANHANDLE WILL MOVE INTO CENTRAL
OKLAHOMA TODAY. HIGH PRESSURE WILL BUILD INTO WESTERN KANSAS TONIGHT
AS THE LOW MOVES INTO NORTHWEST ARKANSAS. HIGH PRESSURE WILL
CONTINUE OVER THE ROCKIES THROUGH SATURDAY NIGHT.
THE MAIN ISSUES FOR THIS FORECAST ARE DENSE FOG...HIGH WIND AND POPS
COMBINED WITH PRECIP TYPE.
NAM BOUNDARY LAYER RH IS AT 90+ PERCENT ACROSS THE ENTIRE FORECAST
AREA THROUGH 15Z. CURRENT METARS ARE SHOWING 1/4 VISIBILITY AT HLC
AND GLD. LATEST SATELLITE FOG PRODUCT INDICATES THAT FOG IS
SPREADING ACROSS THE ENTIRE FORECAST AREA. BASED ON THIS AND OTHER
METARS SHOWING 1/4 MILE VISIBILITIES WILL ISSUE A DENSE FOG ADVISORY
THROUGH 16Z.
NAM 800MB WIND INDICATES 45KTS OVER THE EASTERN COLORADO/WESTERN
KANSAS ZONES. BUFKIT INDICATES MOMENTUM TRANSFER TODAY AND TONIGHT
(UNTIL AROUND 06Z) WHICH WOULD BRING THESE 40-45KT WINDS TO THE
SURFACE. PLAN TO ISSUE A HIGH WIND WARNING FROM 15Z-06Z AND A WIND
ADVISORY FOR ZONES ADJACENT TO THE WARNING. THE WIND ADVISORY WILL
BE MAINLY FOR EASTERN ZONES (18Z-06Z).
THE UPPER LOW LOOKS POTENT OVER WESTERN COLORADO AND THE NAM
INDICATES GOOD FORCING WITH THE SYSTEM AS IT MOVES ACROSS THE
FORECAST AREA TODAY AND TONIGHT. INCREASED POPS TO DEFINITE OR
LIKELY FOR TODAY/TONIGHT. SOME R- MAY LINGER IN THE FAR SOUTHEAST
ZONES AFTER 06Z FRIDAY. CHECKED NAM POINT FORECAST SOUNDINGS FOR
NORTHERN ZONES AND PRECIPITATION SHOULD REMAIN ALL LIQUID. FLAGLER
CAME THE CLOSEST TO HAVING FREEZING TEMPERATURES AT THE SURFACE BUT
THE SOUNDING WAS TOO WARM FOR SNOW.
SUBSIDENCE TAKES OVER ON FRIDAY WITH RIDGING AT THE SURFACE AND
ALOFT. 850MB TEMPERATURES WARM INTO THE TEENS BY SATURDAY.
TEMPERATURES SHOULD WARM BACK INTO THE 60S WITH LOWS IN THE 30S.
OVERALL GUIDANCE WAS CLOSE BUT FOLLOWED THE COOLER NUMBERS.
NO CHANGES TO THE EXTENDED.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HIGH WIND WARNING FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO
MIDNIGHT MDT /1 AM CDT/ TONIGHT FOR KSZ001-KSZ013-KSZ014-
KSZ027-KSZ028-KSZ041-KSZ042.
DENSE FOG ADVISORY UNTIL 10 AM MDT /11 AM CDT/ THIS MORNING FOR
KSZ001-KSZ002-KSZ003-KSZ004-KSZ013-KSZ014-KSZ015-KSZ016-
KSZ027-KSZ028-KSZ029-KSZ041-KSZ042.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY FOR
KSZ002-KSZ003-KSZ004-KSZ015-KSZ016-KSZ029.
NE...HIGH WIND WARNING FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
FOR NEZ079.
DENSE FOG ADVISORY UNTIL 10 AM MDT /11 AM CDT/ THIS MORNING FOR
NEZ079-NEZ080-NEZ081.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY FOR
NEZ080-NEZ081.
CO...HIGH WIND WARNING FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT
FOR COZ090-COZ091-COZ092.
DENSE FOG ADVISORY UNTIL 10 AM MDT THIS MORNING FOR COZ090-
COZ091-COZ092.
&&
FSHazardous weather outlook, Oct 25, 11:15 AM MDT, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1115 AM MDT WED OCT 25 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-261200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1215 PM CDT WED OCT 25 2006 /1115 AM MDT WED OCT 25 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT IN ADVANCE OF A STRONG UPPER LEVEL STORM SYSTEM...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA LATE THIS AFTERNOON AND EVENING. HOWEVER...DUE TO LIMITED INSTABILITY...SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS SOUTHERN COLORADO ON THURSDAY. AS A RESULT...VERY STRONG NORTHEAST WINDS WILL DEVELOP ALONG AND WEST OF A LINE FROM BENKELMAN TO GOVE...WHERE SUSTAINED WINDS AROUND 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. A HIGH WIND WATCH REMAINS IN EFFECT FOR THIS AREA. RAIN MAY MIX WITH SNOW DURING THE DAY ALONG AND WEST OF HIGHWAY 59...HOWEVER LITTLE OR NO ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MCGUIRE
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 1:02 AM MDT | Dense Fog Advisory | GLD | Cheyenne, Kit Carson, Yuma | 9 hr |
| Oct 26, 3:57 AM MDT | Wind Advisory | GLD | Cheyenne, Kit Carson, Yuma | 17 hr |
| Oct 26, 11:52 AM MDT | Snow and Blowing Snow Advisory | GLD | Cheyenne, Kit Carson | 9 hr |
Nearby
High Wind Warnings in Kansas, 2006High Wind Warnings in Colorado, 2006High Wind Warnings in Nebraska, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.